# SDR ASAA2018112627158

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 10,736 hours, 3,585 cycles
- System (JASC): 7600 · Engine Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 ON NR 1 ENGINE FOUND CODE 76-31361 THE START LEVER SIGNALS DISAGREE, LONG TIME FAULT. GROUNDED - YES. ON DEFERRAL. PERFORMED FIM 76-11 TASK 801. EEC TEST PASSES, NO FAULTS FOUND IN RECENT FAULTS OR FAULT HISTORY MENU. PERFORMED ENGINE RUN AND EEC BITE CHECK REF AMM 71-00-00-700-808-F00 TEST 13, NO FAULTS PRESENT. REPAIR CONFIRMATION SUCCESSFUL.
